# SDR HALA2020120200113

- Difficulty date: October 2, 2020
- Submitted: December 3, 2020
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 42,503 hours, 6,673 cycles
- System (JASC): 5270 · Door Warning System
- Part: Control Unit
- Condition: Faulted
- Location: Doors
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EQUIPMENT-SHIP 383 ECAM MAINTENANCE STATUS DOORS WITH CLASS 2 FAULT MESSAGE PSCU (5MJ).  CORRECTIVE ACTION: REMOVED AND REPLACED PSCU (5MJ), PER A330 AMM 52-71.  PERFORMED PSCU BITE TEST.  FOUND STATIC HOSE CONNECTED TO AMBIENT PORT OF CABIN PRESSURE SWITCH (40MJ).  CONNECTED STATIC HOSE TO STATIC PORT OF SWITCH, PER A330 AMM 52-71.  OPERATIONS TEST OF CABIN PRESSURE SWITCH GOOD, PER A330 AMM 52-71.  PRESSURE LINE LEAK CHECK GOOD, PER A330 AMM 34-22.  PSCU BITE TEST PASSED.
